I have an itchy red rash that the doctor isn't sure if is psoriasis. I was prescribed betamethasone dipropionate cream and since I used it I'm itching worse. Wondering if zyrtec or something internal would help? Also was given nyamyc powder for a sore on my breast that she thought was fungal. Feel like I'm going to itch to death.
6 Jun 2011
I realize this answer is very late but may help someone in future. Yes you can try Zyrtec and it may help with the itching. I hope your itching has resolved by now. If the itching hasn't resolved then go back to your doctor ... they should be able to give you something stronger ... perhaps a sedating antihistamine. they seem to work better for itching and hives, etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had a red itchy rash around my bottom area for several months. My doctor diagnosed it to be a
... fungal rash and perscribed Lamisil Cream on the rash and Grisovin tablets to take. After 2 months is hasn't helped. I had Elocon Cream for ...
1 answer • 2 May 2010
I'm especially curious if the cream caused redness or peeling or perhaps worsened irritation.
1 answer • 16 May 2010
Go the Rx for Clotrimazol cream and Betamethasone Dipropionate Cream 0.05 for itching anus and vulva, but everywhere I read it says NOT to use on ...
2 answers • 20 Mar 2011
1 answer • 7 Jul 2012
For 2-3 weeks now I have had this persistent, itchy, red blotchy rash all over my entire body. I have seen my doctor and have had blood tests ( came ...
2 answers • 3 Jan 2015